# SDR ABXA20171211143

- Difficulty date: December 11, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 82,559 hours, 15,069 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, LE SLAT ASYM EICAS MESSAGE DISPLAYED.  AFTER A GO-AROUND, A  NORMAL LANDING WAS ACCOMPLISHED. THE MESSAGE WAS NOT DISPLAYED WHEN THE AIRPLANE BLOCKED IN. THE AIRPLANE WAS REMOVED FROM SERVICE  AND THE SLAT SENSOR SWITCHES WERE CHECKED WITH A MULTIMETER. ONE SENSOR SWITCH WAS FOUND FAULTY AND FIVE SENSOR SWITCHES WERE FOUND OUT OF ADJUSTMENT. THE FAULTY SENSOR SWITCH WAS REPLACED AND THE OTHER FIVE SENSOR SWITCHES WERE ADJUSTED TO WITHIN LIMITS. THE CAUSE OF THE "LE SLAT ASYM" EICAS MESSAGE WAS A FAULTY SLAT SENSOR SWITCH AND FIVE SENSOR SWITCHES OUT OF ADJUSTMENT.
